| Model Number |
H7493933515060 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that at 12cm distal from the hub, the hypotube of the device was kinked.Microscopic inspection noted a partial collar and shaft separation.Additionally, the shaft was flattened at 23.3 from collar.
Event or Problem Description
Reportable based on the device analysis completed on 29jan2026.It was reported that the device was unable to cross the lesion.The 75% stenosed target lesion was located in the severely tortuous and severely calcified artery.A 6f guidezilla ii was selected for use.During procedure, it was notes that the device was unable to cross due to calcification.The device was completed with another of the same device.There were no patient complications and patient condition was stable.However, the device analysis revealed that the collar and shaft detachment occurred.